# SDR SWAA2018010518859

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 22,484 hours, 13,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A651620
- Part serial: 0325
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM CRACKED IN RADIUS BELOW CAM BOX ASSEMBLY NEXT TO FORWARD INBOARD MOUNTING BOLT.  R&R FORWARD SERVICE DOOR PER AMM.
